# SDR DALA2018041302471

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 50,879 hours, 6,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK BETWEEN FR 74-76, -Y1137.1 FOUND CORRODED.  REPAIRED SEAT TRACK PER SRM 51-42-11-001 AND 53-41-14-300.
